Epistaxis associated with elevation of INR in a patient switched to generic warfarin - A comment

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)863-865+869
JournalPharmacotherapy
Volume20
Issue number7 I
StatePublished - 2000

Fingerprint

Generic Drugs
Epistaxis
International Normalized Ratio
Warfarin
Anticoagulants

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

Epistaxis associated with elevation of INR in a patient switched to generic warfarin - A comment. / Murphy, John E.

In: Pharmacotherapy, Vol. 20, No. 7 I, 2000, p. 863-865+869.

Research output: Contribution to journalArticle

@article{03dd98d2e1554fc691362ed31adc3f52,
title = "Epistaxis associated with elevation of INR in a patient switched to generic warfarin - A comment",
author = "Murphy, {John E}",
year = "2000",
language = "English (US)",
volume = "20",
pages = "863--865+869",
journal = "Pharmacotherapy",
issn = "0277-0008",
publisher = "Pharmacotherapy Publications Inc.",
number = "7 I",

}

TY - JOUR

T1 - Epistaxis associated with elevation of INR in a patient switched to generic warfarin - A comment

AU - Murphy, John E

PY - 2000

Y1 - 2000

UR - http://www.scopus.com/inward/record.url?scp=0343953565&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0343953565&partnerID=8YFLogxK

M3 - Article

C2 - 10907981

AN - SCOPUS:0343953565

VL - 20

SP - 863-865+869

JO - Pharmacotherapy

JF - Pharmacotherapy

SN - 0277-0008

IS - 7 I

ER -